# SDR MASA200500234

- Difficulty date: March 19, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 10,949 hours, 10,091 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968C
- Part serial: SPE994212
- Condition: Failed
- Location: Apu Bay
- Part time: 7,312 hours, 9,566 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN PRIOR TO THE FIRST FLIGHT OF THE DAY.  MX TROUBLESHOT FAULT AND OPERATED ENG NR 2 WITH BOTH PACKS AND FOUND THAT THE SMOKE WAS CAUSED BY THE APU.  MX RE-OPENED THE MEL FOR THE APU 3/23/05.  MAINTENANCE REPLACED THE APU.
